A quasi-optimal domain decomposition algorithm for the time-harmonic Maxwell's equations

Abstract : This paper presents a new non-overlapping domain decomposition method for the time harmonic Maxwell's equations, whose effective convergence is quasi-optimal. These improved properties result from a combination of an appropriate choice of transmission conditions and a suitable approximation of the Magnetic-to-Electric operator. A convergence theorem of the algorithm is established and numerical results validating the new approach are presented.
Liste complète des métadonnées

Littérature citée [32 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01095566
Contributeur : Xavier Antoine <>
Soumis le : mardi 9 février 2016 - 12:16:59
Dernière modification le : mercredi 19 septembre 2018 - 14:58:16
Document(s) archivé(s) le : samedi 12 novembre 2016 - 14:42:28

Fichier

paper_ddm.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Mohamed El Bouajaji, Bertrand Thierry, X Antoine, C Geuzaine. A quasi-optimal domain decomposition algorithm for the time-harmonic Maxwell's equations. Journal of Computational Physics, Elsevier, 2015, 294 (1), pp.38-57. 〈10.1016/j.jcp.2015.03.041〉. 〈hal-01095566〉

Partager

Métriques

Consultations de la notice

308

Téléchargements de fichiers

116